Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Took PPI's, having cramped legs, broke out in large splotches, some hives, broken capillaries, burning in legs. Allergic reaction ?

I took PPI s ... once only 3 days and my legs really cramped a second time 3 doses of 20 mg and I broke out in large splotches, some hives , broken capillaries...which have come up and seem to finally be slowly leaving after 5 or 6 days. They are very heat sensitive. Also my legs burn and hurt off and on and it moves around from my calves to up my thighs in the back to me knees, then my calves particularly in the afternoon and night. I THINK it WAS the PPI s and wonder how long can this reaction stay in the body.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query,
Symtoms like hives and muscle pains are possible serious side effects of PPIs and show allergic reaction.
Discontinue drug and visit your doctor.
Hope it helps.
Take care!
Answered: Mon, 1 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor